# SDR SIMA20141019016

- Difficulty date: October 19, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,504 hours, 23,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 52113091111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EMER LIGHT STRIP EXTRUSION IS CRACKED & BROKE.  R & R NR 2 EMER LIGHT STRIP IAW AMM 33-50-12.  SEE BOW 167569 FOR OPERATIONAL CHECK.
